# SDR CALA2009100700607

- Difficulty date: October 7, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 48,954 hours, 5,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL OHAR EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED OHAR EMERGENCY LIGHT BATTERY PACK.  OPS CHECK NORMAL.
